Now showing items 1-20 of 30

      xmlui.ArtifactBrowser.ConfigurableBrowse.citation.column_heading
      Bouguetof, K. & Haouam, K. (2021). A novel finite difference scheme for time fractional diffusion-wave equation with singular kernel. TWMS Journal of Applied and Engineering Mathematics, 11(3), 681-688. [1]
      Chhatria, G. N. (2021). On oscillatory second order nonlinear impulsive delay dynamic equations on time scales. TWMS Journal of Applied and Engineering Mathematics, 11(3), 689-699. [1]
      Damirch, J., Janmohammadi, A. & Sadat Shahsahebi, F. (2021). The method of fundamental solutions for the inverse time-dependent perfusion coefficient problem. TWMS Journal of Applied and Engineering Mathematics, 11(3), 751-761. [1]
      Dandapany, K. & Samy, N. (2021). The Re-nnd solutions of the matrix equation AxB = C with reference to indefinite inner product. TWMS Journal of Applied and Engineering Mathematics, 11(3), 795-803. [1]
      Daraby, B., Khodadadi, A. & Rahimi, A. (2021). Székely, Clark & Entringer’s and Talenti’s inequalities for Sugeno integral. TWMS Journal of Applied and Engineering Mathematics, 11(3), 700-708. [1]
      Deekonda, V. K. & Dasumahanthi, S. (2021). Third kind Hankel determinant for multivalent bounded turning functions of order alpha. TWMS Journal of Applied and Engineering Mathematics, 11(3), 789-794. [1]
      Erçelik, E. (2021). Convergency rate of mean integrated square error in density estimation based on Hermite polynomials. TWMS Journal of Applied and Engineering Mathematics, 11(3), 717-723. [1]
      Ghafari Baktash, G., Azadi, G. & Azanchiler, H. (2021). Extending the notion of 3-fold-3-point-splitting from graphs to binary matroids. TWMS Journal of Applied and Engineering Mathematics, 11(3), 730-738. [1]
      Hassan, A. & Malik, M. A. (2021). m−Polar neutrosophic graphs. TWMS Journal of Applied and Engineering Mathematics, 11(3), 659-680. [1]
      Ismail Ahmed, A. B. (2021). Existence and uniqueness results for an initial-boundary value problem of parabolic operator-differential equations in a weight space. TWMS Journal of Applied and Engineering Mathematics, 11(3), 628-635. [1]
      Izadi, M. (2021). An approximation technique for first Painlevé equation. TWMS Journal of Applied and Engineering Mathematics, 11(3), 739-750. [1]
      Jaiswal, J. P. & Yadav, K. (2021). A comparative study of numerical solution of pantograph equations using various wavelets techniques. TWMS Journal of Applied and Engineering Mathematics, 11(3), 772-788. [1]
      Jebril, Iqbal H., Datta, S. K., Sarkar, R. & Biswas, N. (2021). Common fixed point theorems under rational contractions using two mappings and six mappings and coupled fixed point theorem in bicomplex valued b-metric space. TWMS Journal of Applied and Engineering Mathematics, 11(3), 804-813. [1]
      Khan, V. A., Fatima, H. & Ahmad, M. (2021). New intuitionistic fuzzy 2- normed I-convergent double sequence spaces by bounded linear operator. TWMS Journal of Applied and Engineering Mathematics, 11(3), 884-892. [1]
      Leko Moutuou, D. J. & Blessing Khumalo, P. (2021). Fixed points in φ-ordered partial quasi-metric space. TWMS Journal of Applied and Engineering Mathematics, 11(3), 851-861. [1]
      Mahajan, P., Srivastava, S. K. & Dogra, R. (2021). Impact of initial time difference on stability criteria of impulsive differential equations. TWMS Journal of Applied and Engineering Mathematics, 11(3), 839-850. [1]
      Mangalore, D. S., Kuncham, S. P. & Panackal, H. (2021). Fuzzy congruence on MΓ−groups. TWMS Journal of Applied and Engineering Mathematics, 11(3), 826-838. [1]
      Mishra, S. & Srivastava, R. (2021). On fuzzy topologies generated by fuzzy relations. TWMS Journal of Applied and Engineering Mathematics, 11(3), 920-931. [1]
      Nayak, S., Khan, A. & Mohanty, R. K. (2021). Method based on quasi variable mesh for solution of system of second order boundary value problems with mixed boundary conditions. TWMS Journal of Applied and Engineering Mathematics, 11(3), 932-946. [1]
      Naz, S. & Aslam Malik, M. (2021). Certain types of graphs in interval-valued intuitionistic fuzzy setting. TWMS Journal of Applied and Engineering Mathematics, 11(3), 814-825. [1]